# SDR 2011FA0000535

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: General aviation
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- Aircraft time: 5,162 hours, 5,172 cycles
- Engine: Lyc AEIO540*
- Engine time: 1,617 hours, 1,617 cycles
- Propeller: Hartzl HCC3YR
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 120A6122
- Condition: Failed
- Location: Fuel Mixture
- Part time: 1,613 hours, 1,613 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED DURING FLIGHT HE EXPERIENCED A TOTAL LOSS OF MIXTURE CONTROL.  INVESTIGATION REVEALED THE MIXTURE CONTROL CABLE HAD BROKEN AT THE CONTROL IN THE CABIN.  NO RECOMMENDATIONS AT THIS TIME.
